# SDR DLM11991978

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Switch
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SYSTEM NR 2 HYD QTY WENT TO ZERO.  FOUND O-RING PACKING ON LOW PRESS SWITCH RT EDP NR 2 SYSTEM DETERIORATED.  REPLACED PACKING/SVCD NR 2 HYD SYS/LEAK AND OPS CK NORMAL.
